Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Soreness and bleeding in the gum. Have the wisdom teeth removed in the past. On amoxicillin

Hi for the past week and a half I have had a sore gum behind my last lower molar. All of my Wisdom teeth were removed years ago. It is sore on the inner side of the gum and sometimes hurts when I swallow on that side. It has also been mildly bleeding . I have been taking amoxicillin for four days and had noticed a small difference. It is not red or swollen, it just feels soft to touch and the other side is hard. Thanks
Asked On : Mon, 3 Dec 2012
Answers:  2 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
What you are describing sounds typical of an apthous ulcer or canker sore. You can get them from multiple reasons including trauma, stress, changes in diet etc. I recommend giving it 10 days to heal and if the problem has not resolved by then, see your dentist. You could also have a periodontal or tooth infection in that area.

Good Luck
Answered: Tue, 4 Dec 2012
I find this answer helpful
Dentist Dr. Neha Sumra's  Response
Welcome to HCM
You are having apthous ulcer as suggested by your history.
Common Causes can be:-
-Improper food habits like taking much of spicy food
-Gastric upset
-Stress problem
-Hormonal changes
-Nutritional deficency
-Improper Oral hygiene
-Lastly if its reccuring then it can be due to some sharp cusp.

What all you need to do is improve her dietary habits like include more of green vegetables & less oily & spicy food.
Also start with Tenvit-Plus capsules along with application of some anaesthetic gel like dologel or Mucopain gel.
You can also go for tetracycline mouthwash.
All these will definitely help you out.
Take Care

Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor